Louis Jeanjean
Louis Jeanjean
Professeur de mathématiques, Université de Franche Comté, Besançon
Adresse e-mail validée de univ-fcomte.fr - Page d'accueil
Titre
Citée par
Citée par
Année
On the existence of bounded Palais–Smale sequences and application to a Landesman–Lazer-type problem set on ℝN
L Jeanjean
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 129 (4 …, 1999
7801999
Solutions for a quasilinear Schrödinger equation: a dual approach
M Colin, L Jeanjean
Nonlinear Analysis: Theory, Methods & Applications 56 (2), 213-226, 2004
4402004
A remark on least energy solutions in 𝐑^{𝐍}
L Jeanjean, K Tanaka
Proceedings of the American Mathematical Society 131 (8), 2399-2408, 2003
2732003
Existence of solutions with prescribed norm for semilinear elliptic equations
L Jeanjean
Nonlinear Analysis: Theory, Methods & Applications 28 (10), 1633-1659, 1997
2061997
Standing waves for nonlinear Schrödinger equations with a general nonlinearity
J Byeon, L Jeanjean
Archive for rational mechanics and analysis 185 (2), 185-200, 2007
2032007
Singularly perturbed elliptic problems with superlinear or asymptotically linear nonlinearities
L Jeanjean, K Tanaka
Calculus of Variations and Partial Differential Equations 21 (3), 287-318, 2004
1912004
A Positive Solution for a Nonlinear Schrödinger Equation on ℝ N
L Jeanjean, K Tanaka
Indiana University Mathematics Journal, 443-464, 2005
1652005
A positive solution for an asymptotically linear elliptic problem on autonomous at infinity
L Jeanjean, K Tanaka
ESAIM: Control, Optimisation and Calculus of Variations 7, 597-614, 2002
1362002
Existence of a nontrivial solution to a strongly indefinite semilinear equation
B Buffoni, L Jeanjean, CA Stuart
Proceedings of the American Mathematical Society 119 (1), 179-186, 1993
1151993
Existence and instability of standing waves with prescribed norm for a class of Schrödinger–Poisson equations
J Bellazzini, L Jeanjean, T Luo
Proceedings of the London Mathematical Society 107 (2), 303-339, 2013
1062013
Stability and instability results for standing waves of quasi-linear Schrödinger equations
M Colin, L Jeanjean, M Squassina
Nonlinearity 23 (6), 1353, 2010
962010
Symmetry and monotonicity of least energy solutions
J Byeon, L Jeanjean, M Mariş
Calculus of Variations and Partial Differential Equations 36 (4), 481-492, 2009
862009
Homoclinic orbits for a nonperiodic Hamiltonian system
Y Ding, L Jeanjean
Journal of Differential Equations 237 (2), 473-490, 2007
812007
An existence and stability result for standing waves of nonlinear Schrödinger equations
L Jeanjean, S Le Coz
Advances in Differential Equations 11 (7), 813-840, 2006
792006
Bounded Palais-Smale mountain-pass sequences
L Jeanjean, JF Toland
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (1), 23-28, 1998
721998
Local conditions insuring bifurcation from the continuous spectrum
L Jeanjean
Mathematische Zeitschrift 232 (4), 651-664, 1999
691999
On dipolar quantum gases in the unstable regime
J Bellazzini, L Jeanjean
SIAM Journal on Mathematical Analysis 48 (3), 2028-2058, 2016
662016
Normalized solutions for a system of coupled cubic Schrödinger equations on R3
T Bartsch, L Jeanjean, N Soave
Journal de Mathématiques Pures et Appliquées 106 (4), 583-614, 2016
642016
Stability of standing waves for a nonlinear Schrödinger equation wdelta potentialith a repulsive Dirac
R Fukuizumi, L Jeanjean
Discrete & Continuous Dynamical Systems 21 (1), 121, 2008
632008
Two positive solutions for a class of nonhomogeneous elliptic equations
L Jeanjean
Differential and Integral Equations 10 (4), 609-624, 1997
631997
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20